# SDR SWIA202163097

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 45,180 hours, 38,421 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BOARDING AIRPLANE CAPTAINS FRONT WINDSHIELD IS CRACKED.    (FILED  CLOSED)REPLACED CAPTAINS WIND SHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY AND CRJ 200 MM 56-11-01, OPS CHECK GOOD
